# SDR A6WA2013073141108

- Difficulty date: July 15, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 27,977 hours, 26,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT INBD ANGLE IS CRACKED AT 484 LBL 27.  R & R IAW SRM AND REO.
